# SDR DALA2017121808711

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 58,952 hours, 21,306 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MOVING FIRST OFFICER CHAIR AFT,  SPARKS SHOT OUT FROM BELOW CHAIR THEN ELECTRICAL FUNCTIONS BECAME INOPERATIVE.  REPLACED THE FIRST OFFICER`S SEAT IAW AMM 25-11.
